RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2008, Volume 53, Issue 2, Pages 390–393 (Mi tvp2422)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Nonclassical Error Bounds for Asymptotic Expansions in the Central Limit Theorem

L. S. Yaroslavtseva

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Abstract: We present the first nonclassical error bound for short asymptotic expansions in the central limit theorem in $R$ for the case of independent but not necessarily identically distributed random variables. In the case of independent identically distributed random variables under the Cramér condition, this bound provides the correct order of convergence $(1/n)$, and the leading term in the bound is determined by powers of the third and fourth pseudomoments of the random summands.

Keywords: nonclassical error bound, pseudomoment, asymptotic expansions, central limit theorem.

DOI: https://doi.org/10.4213/tvp2422

Full text: PDF file (507 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2009, 53:2, 365–367

Bibliographic databases:

Received: 16.05.2008

Citation: L. S. Yaroslavtseva, “Nonclassical Error Bounds for Asymptotic Expansions in the Central Limit Theorem”, Teor. Veroyatnost. i Primenen., 53:2 (2008), 390–393; Theory Probab. Appl., 53:2 (2009), 365–367

Citation in format AMSBIB
\Bibitem{Yar08}
\by L.~S.~Yaroslavtseva
\paper Nonclassical Error Bounds for Asymptotic Expansions in the Central Limit Theorem
\jour Teor. Veroyatnost. i Primenen.
\yr 2008
\vol 53
\issue 2
\pages 390--393
\mathnet{http://mi.mathnet.ru/tvp2422}
\crossref{https://doi.org/10.4213/tvp2422}
\zmath{https://zbmath.org/?q=an:1191.60031}
\transl
\jour Theory Probab. Appl.
\yr 2009
\vol 53
\issue 2
\pages 365--367
\crossref{https://doi.org/10.1137/S0040585X97983699}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267617600017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-67249103668}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2422
  • https://doi.org/10.4213/tvp2422
  • http://mi.mathnet.ru/eng/tvp/v53/i2/p390

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Syulyukin, “On asymptotic expansions for convolutions of distributions belonging to the domains of attraction of stable laws”, Theory Probab. Appl., 58:3 (2014), 518–524  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:129
    Full text:25
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019